Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Experiencing tingling sensation all over body, milky white vaginal discharge and pelvic pain. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1656 Questions
Question
Hi my name is XXXXXX & for the last couple of days I've been experiencing all over the body tingling tinglinging also on vagina (not inside) milk white discharge kinda itchy in vagina ,pelvic pain in the LLQ and also itchy around the mouth can this be herpes ?? If not what does this sound like
Posted Fri, 31 Aug 2012 in Women's Health
 
 
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you today.

1. Tingling on the outside of the vagina with a milky white discharge and itching is likely a yeast infection - treat with an over the counter cream for at least 5 days and if no response, call your doctor

2. Full body tingling and itching around the mouth - this is not herpes of the mouth or vagina. It almost sounds like some kind of allergic reaction. People often take Benadryl for such a reaction, but it might be worth notifying your doctor if this continues

3. Pain in the LLQ - this is likely unrelated to all of the above. Make sure you are not pregnant with a pregnancy test. If it persists or is severe, call your doctor to schedule an exam and an ultrasound if indicated.

I hope this helps!
Above answer was peer-reviewed by
 
Follow-up: Experiencing tingling sensation all over body, milky white vaginal discharge and pelvic pain. What's wrong? 6 hours later
I didn't no having a yeast infection can cause tingling ? Thank you so much
 
 
Answered by Dr. Timothy Raichle 29 hours later
You are welcome.

Yes, tingling can be associated with yeast infection.

Follow as suggested and if there is no improvement, visit your doctor for clinical examination.

I will be available to assist you incise you need further helps.

I wish you a speedy recovery.

Best Regards
Above answer was peer-reviewed by
 
Follow-up: Experiencing tingling sensation all over body, milky white vaginal discharge and pelvic pain. What's wrong? 2 days later
Hi also I have been getting new symthoms such as my areola is getting big & more vagina discharge than usual & when I have to per I sorta can't hold it and I'm always tired than usual I had unprotected sex for the first time in years I'm really worried, this happened 11 days ago what can this be ? He said he pulled out & also I notice he did
 
 
Answered by Dr. Timothy Raichle 25 hours later
Hi,

The symptoms you have can be attributed to hormonal changes. It may be normal as one gets closer to period. However to be able to answer your query better, please provide the following information:

1. Did you miss your period?
2. When was your last period and are they regular?
3. Are you on contraceptive measures?
4. Is the discharge thick and curdy as it was few days ago? Is there a foul smell?
5. Are you experiencing a burning sensation while passing urine?

Please answer these questions and I will be able to comment better.

Awaiting your reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Experiencing tingling sensation all over body, milky white vaginal discharge and pelvic pain. What's wrong? 14 minutes later
None of them things are wrong I am suppose to get my period on the 12 of every month that's in 2 days I think it is my period but how can it change & make me feel like this this is horrible
 
 
Answered by Dr. Timothy Raichle 19 hours later
Hi,

Thanks for writing the details.

Please wait for next few days to get your periods normally. It seems like there is a hormonal imbalance which can be mostly attributed to stress.

Please try and relax yourself.

If you do not get your periods even after a week's time, please consult your gynaecologist and get treated accordingly.

Hope this helps you.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor